Access count of this item: 65

Files in This Item:
File Description SizeFormat 
0582-2.pdf560.45 kBAdobe PDFView/Open
Title: Operators with one dimensional self-commutators
Authors: 中村, 美浩  KAKEN_name
Author's alias: Nakamura, Yoshihiro
Issue Date: Feb-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 582
Start page: 9
End page: 18
URI: http://hdl.handle.net/2433/99329
Appears in Collections:Linear Operator Theory and Its Vicinity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.